# SDR DALA2016110208219

- Difficulty date: October 23, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 69,614 hours, 9,055 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

OVEN EXPERIENCED AN ELECTRICAL FIRE AND BLEW A FUSE.  PER FLIGHT ATTENDANT HE TURNED OVEN ON AND THE C/B TRIPPED.  FOUND LEFT C/B OPEN.  NO MENTION OF FIRE.  INSPECTED OVEN AND FWD TO NEF 25-34-02.  OVEN REPLACED.  SYSTEM OPERATION IS NORMAL.
